# SDR IXXA0500076S

- Difficulty date: October 11, 2004
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND LOWER EXTERNAL FUSELAGE SKIN CORRODED AT STA 1410.000 L-35.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF THE CORROSION.  FOUND OUT OF LIMITS AND REMOVED THE DAMAGED PLATING.  CLEANED, TREATED AND PRIMED AREA.  APPLIED THE PRC SEALANT TO FAYING SURFACES AND INSTALLED NEW PLATING IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
